# SDR GAIA98112

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM MCI TO PHX THE AIRCRAFT HAD THE FIRE WARNING BELL COME ON WITH OUT ANY WARNING LIGHT INDICATION AS TO WHICH ENGINE OR ANY OTHER INDICATIONS.  THE AIRCRAFT LANDED WITHOUT DIFFICULTIES.  TESTED THE FIRE DETECTION SYSTEM AS PER BOEING MM CHAPTER 26.  CLEANED CONNECTORS AT FIRE DETECTORS AND OPERATING POWER UNITS, CHECKED CIRCUIT BREAKERS AND WIRING FOR THE NR 1, NR 2 AND NR 3 ENGINE FIRE DETECTION SYSTEMS AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
